RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mukhartova, Yuliya Vyacheslavovna

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 10

Number of views:
This page:321
Abstract pages:2967
Full texts:895
References:295
E-mail:
Keywords: blow-up, initial-boundary value problem, Sobolev type equations.

http://www.mathnet.ru/eng/person52845
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/793923

Publications in Math-Net.Ru
2018
1. Yu. V. Mukhartova, P. A. Mangura, N. T. Levashova, A. V. Olchev, “Selection of boundary conditions for modeling the turbulent exchange processes within the atmospheric surface layer”, Computer Research and Modeling, 10:1 (2018),  27–46  mathnet
2017
2. N. T. Levashova, J. V. Muhartova, A. V. Olchev, “Two approaches to describe the turbulent exchange within the atmospheric surface layer”, Matem. Mod., 29:5 (2017),  46–60  mathnet  elib; Math. Models Comput. Simul., 9:6 (2017), 697–707  scopus
2014
3. Yu. V. Mukhartova, N. A. Bogolyubov, “Mathematical modeling of bi-isotropic waveguide using the finite elements method”, Matem. Mod., 26:12 (2014),  97–106  mathnet  elib; Math. Models Comput. Simul., 7:4 (2015), 323–330  scopus
4. N. A. Bogolyubov, Yu. V. Mukhartova, “Spectral problem in a waveguide with homogeneous bi-isotropic filling”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014),  969–976  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:6 (2014), 977–983  isi  elib  scopus
2013
5. A. N. Bogolyubov, Yu. V. Mukhartova, J. Gao, “The calculation of plane waveguide with chiral insertion using mixed finite elements”, Matem. Mod., 25:2 (2013),  65–85  mathnet  mathscinet; Math. Models Comput. Simul., 5:5 (2013), 416–428  scopus
2012
6. Yu. V. Mukhartova, A. A. Panin, “Blow-up of solutions of an inhomogeneous system of Sobolev-type equations”, Izv. RAN. Ser. Mat., 76:3 (2012),  157–182  mathnet  mathscinet  zmath  elib; Izv. Math., 76:3 (2012), 581–606  isi  elib  scopus
7. Yu. V. Mukhartova, A. A. Panin, “Blow-Up of the Solution of an Inhomogeneous System of Sobolev-Type Equations”, Mat. Zametki, 91:2 (2012),  225–239  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 217–230  isi  elib  scopus
2011
8. A. N. Bogolyubov, Jiexing Gao, Yu. V. Mukhartova, “Excitation of electromagnetic oscillations in a domain with chiral filling”, Zh. Vychisl. Mat. Mat. Fiz., 51:9 (2011),  1721–1728  mathnet  mathscinet; Comput. Math. Math. Phys., 51:9 (2011), 1614–1621  isi  scopus
2009
9. A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova, “The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  293–300  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:2 (2009), 284–291  isi  scopus
2006
10. A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova, “Solution to the boundary value problem for an arbitrary elliptic operator subject to a radiation condition”, Zh. Vychisl. Mat. Mat. Fiz., 46:12 (2006),  2228–2234  mathnet  mathscinet; Comput. Math. Math. Phys., 46:12 (2006), 2129–2135  scopus

2016
11. N. T. Levashova, Yu. V. Mukhartova, A. V. Olchev, “Three-dimensional modelling of turbulent transfer in the atmosphericsurface layer using the theory of contrast structures”, Computer Research and Modeling, 8:2 (2016),  355–367  mathnet
2015
12. V. F. Butuzov, A. A. Bykov, A. L. Delitsyn, M. K. Kerimov, I. E. Mogilevskii, Yu. V. Mukhartova, N. N. Nefedov, A. G. Sveshnikov, D. D. Sokoloff, N. A. Tikhonov, N. E. Shapkina, A. G. Yagola, “On the 70th anniversary of birthday of Professor Aleksandr Nikolaevich Bogolyubov”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1635–1636  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021